Alert archive / Massachusetts / Gale Warnings in 2010

Gale Warning 36, NWS Boston/Norton, MA

October 30, 2010

NWS Boston/Norton, MA issued this gale warning at Oct 30, 2010, 3:02 AM EDT. It took effect at Oct 30, 2010, 8:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2010, 3:02 AM EDT (07:02 UTC)
In effect from
Oct 30, 2010, 8:00 PM EDT
Expired
Oct 31, 2010, 3:07 AM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WHUS71 KBOX 300702
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
302 AM EDT SAT OCT 30 2010

ANZ230-236-301515-
/O.CAN.KBOX.SC.Y.0095.000000T0000Z-101030T0900Z/
/O.NEW.KBOX.SC.Y.0096.101030T1500Z-101031T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
302 AM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
EDT SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
SUNDAY. 

NORTHWEST WIND GUSTS WILL SHIFT TO THE SOUTHWEST BY LATE MORNING.
SOUTHWEST WIND GUSTS UP TO 25 KNOTS ARE EXPECTED AT TIMES THIS
AFTERNOON AND TONIGHT. THE WINDS WILL SHIFT TO THE NORTHWEST
SUNDAY MORNING BEHIND A COLD FRONT. THE NORTHWEST WINDS WILL GUST
AROUND 30 KNOTS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-301515-
/O.EXT.KBOX.SC.Y.0095.000000T0000Z-101031T0000Z/
/O.NEW.KBOX.GL.W.0036.101031T0000Z-101031T1000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
302 AM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
THIS EVENING. 

NORTHWEST WINDS WILL SHIFT TO THE SOUTHWEST BY LATE MORNING AND
CONTINUE THIS AFTERNOON WITH GUSTS BETWEEN 25 AND 30 KNOTS.
SOUTHWEST WINDS WILL INCREASE FURTHER TONIGHT WITH GUSTS UP TO 35
KNOTS. THE WINDS WILL SHIFT TO THE NORTHWEST ON SUNDAY BEHIND A
COLD FRONT. GUSTS AROUND 30 KNOTS ARE EXPECTED ON SUNDAY.

SEAS ARE FORECAST TO BUILD TO 8 TO 10 FEET TONIGHT OVER THE
SOUTHERN OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>235-237-250-251-301515-
/O.EXT.KBOX.SC.Y.0095.000000T0000Z-101031T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
302 AM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT SUNDAY. 

NORTHWEST WINDS WILL SHIFT TO THE SOUTHWEST BY LATE MORNING AND
CONTINUE THROUGH TONIGHT WITH GUSTS BETWEEN 25 AND 30 KNOTS. A
PERIOD OF NEAR 35 KNOT SOUTHWEST WIND GUSTS IS POSSIBLE FOR A TIME TONIGHT.
THE WINDS WILL SHIFT TO THE NORTHWEST ON SUNDAY BEHIND A COLD
FRONT.  GUSTS AROUND 30 KNOTS ARE EXPECTED ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK
4 follow-up statements
420 
WHUS71 KBOX 301754
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
154 PM EDT SAT OCT 30 2010

ANZ254>256-310200-
/O.CON.KBOX.SC.Y.0095.000000T0000Z-101031T0000Z/
/O.CON.KBOX.GL.W.0036.101031T0000Z-101031T1000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
154 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM
EDT THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON WITH GUSTS BETWEEN 25
AND 30 KNOTS. WINDS WILL INCREASE FURTHER TONIGHT WITH GUSTS UP
TO 35 KNOTS. THE WINDS WILL SHIFT TO THE NORTHWEST ON SUNDAY
BEHIND A COLD FRONT. GUSTS AROUND 30 KNOTS ARE EXPECTED ON SUNDAY.

SEAS ARE FORECAST TO BUILD TO 8 TO 10 FEET TONIGHT OVER THE
SOUTHERN OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>235-237-250-251-310200-
/O.CON.KBOX.SC.Y.0095.000000T0000Z-101031T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
154 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY. 

SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT WITH GUSTS BETWEEN
25 AND 30 KNOTS. A PERIOD OF NEAR 35 KNOT SOUTHWEST WIND GUSTS IS
POSSIBLE FOR A TIME TONIGHT. THE WINDS WILL SHIFT TO THE NORTHWEST
ON SUNDAY BEHIND A COLD FRONT. GUSTS AROUND 30 KNOTS ARE EXPECTED
ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-310200-
/O.CON.KBOX.SC.Y.0096.000000T0000Z-101031T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
154 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY. 

SOUTHWEST WIND GUSTS UP TO 25 KNOTS ARE EXPECTED AT TIMES THIS
AFTERNOON AND TONIGHT. THE WINDS WILL SHIFT TO THE NORTHWEST
SUNDAY MORNING BEHIND A COLD FRONT. THE NORTHWEST WINDS WILL GUST
AROUND 30 KNOTS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG
907 
WHUS71 KBOX 302011
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
411 PM EDT SAT OCT 30 2010

ANZ237-310415-
/O.EXT.KBOX.SC.Y.0095.000000T0000Z-101031T0000Z/
/O.EXA.KBOX.GL.W.0036.101031T0000Z-101031T1000Z/
BLOCK ISLAND SOUND-
411 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING WITH GUSTS
BETWEEN 25 AND 30 KNOTS. WINDS WILL INCREASE OVERNIGHT BRINGING A 
PERIOD OF 35 KNOT WIND GUSTS. THE WINDS WILL SHIFT TO THE NORTHWEST
ON SUNDAY BEHIND A COLD FRONT. GUSTS AROUND 30 KNOTS ARE EXPECTED
ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-310415-
/O.CON.KBOX.SC.Y.0095.000000T0000Z-101031T0000Z/
/O.CON.KBOX.GL.W.0036.101031T0000Z-101031T1000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
411 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
EDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM
EDT THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON WITH GUSTS BETWEEN
25 AND 30 KNOTS. WINDS WILL INCREASE FURTHER TONIGHT WITH GUSTS
UP TO 35 KNOTS. THE WINDS WILL SHIFT TO THE NORTHWEST ON SUNDAY
BEHIND A COLD FRONT. GUSTS AROUND 30 KNOTS ARE EXPECTED ON
SUNDAY.

SEAS ARE FORECAST TO BUILD TO 8 TO 10 FEET TONIGHT OVER THE
SOUTHERN OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231>235-250-251-310415-
/O.CON.KBOX.SC.Y.0095.000000T0000Z-101031T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
411 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY. 

SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT WITH GUSTS BETWEEN
25 AND 30 KNOTS. A PERIOD OF NEAR 35 KNOT SOUTHWEST WIND GUSTS IS
POSSIBLE FOR A TIME TONIGHT. THE WINDS WILL SHIFT TO THE
NORTHWEST ON SUNDAY BEHIND A COLD FRONT. GUSTS AROUND 30 KNOTS
ARE EXPECTED ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-310415-
/O.CON.KBOX.SC.Y.0096.000000T0000Z-101031T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
411 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY. 

SOUTHWEST WIND GUSTS UP TO 25 KNOTS ARE EXPECTED AT TIMES THROUGH
TONIGHT. THE WINDS WILL SHIFT TO THE NORTHWEST SUNDAY MORNING
BEHIND A COLD FRONT. THE NORTHWEST WINDS WILL GUST AROUND 30 KNOTS
ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RLG
040 
WHUS71 KBOX 310210
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1010 PM EDT SAT OCT 30 2010

ANZ237-254>256-311000-
/O.CON.KBOX.GL.W.0036.000000T0000Z-101031T1000Z/
BLOCK ISLAND SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1010 PM EDT SAT OCT 30 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY. 

SOUTHWEST WINDS WILL CONTINUE TO GUST TO 35 KNOTS AT TIMES OVERNIGHT. THE
WINDS WILL SHIFT TO THE NORTHWEST ON SUNDAY BEHIND A COLD FRONT.
GUSTS AROUND 30 KNOTS ARE EXPECTED ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>235-250-251-311015-
/O.CON.KBOX.SC.Y.0095.000000T0000Z-101031T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
1010 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY. 

SOUTHWEST WINDS WILL CONTINUE TO GUST BETWEEN 25 AND 35 KNOTS OVERNIGHT.
THE STRONGEST WINDS OVERNIGHT WILL BE FOUND ACROSS NANTUCKET
SOUND AND BUZZARDS BAY WITH A FEW GUSTS TO 35 KNOTS AT TIMES. THE
WINDS WILL SHIFT TO THE NORTHWEST ON SUNDAY BEHIND A COLD FRONT.
GUSTS AROUND 30 KNOTS ARE EXPECTED ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-311015-
/O.CON.KBOX.SC.Y.0096.000000T0000Z-101031T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1010 PM EDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY. 

SOUTHWEST WIND GUSTS UP TO 25 KNOTS ARE EXPECTED AT TIMES THROUGH
TONIGHT. THE WINDS WILL SHIFT TO THE NORTHWEST SUNDAY MORNING
BEHIND A COLD FRONT. THE NORTHWEST WINDS WILL GUST AROUND
30 KNOTS ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
033 
WHUS71 KBOX 310707
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
307 AM EDT SUN OCT 31 2010

ANZ237-254>256-311515-
/O.CAN.KBOX.GL.W.0036.000000T0000Z-101031T1000Z/
/O.EXB.KBOX.SC.Y.0095.000000T0000Z-101101T1000Z/
BLOCK ISLAND SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
307 AM EDT SUN OCT 31 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

SOUTHWEST WIND GUSTS OF 25 TO 30 KNOTS EARLY THIS MORNING WILL
BECOME NORTHWEST BY AFTERNOON. NORTHWEST WIND GUSTS OF 25 TO 30
KNOTS WILL CONTINUE THROUGH TONIGHT. A FEW HOURS OF NEAR 35 KNOT
WIND GUSTS ARE ALSO POSSIBLE TONIGHT.

SEAS OF 9 TO 11 FEET EARLY THIS MORNING WILL SLOWLY SUBSIDE TODAY
AND TONIGHT. HOWEVER...THEY SHOULD REMAIN ABOVE 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>235-250-251-311515-
/O.EXT.KBOX.SC.Y.0095.000000T0000Z-101101T1000Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
307 AM EDT SUN OCT 31 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. 

SOUTHWEST WIND GUSTS OF 25 TO 30 KNOTS EARLY THIS MORNING WILL
BECOME NORTHWEST BY AFTERNOON. NORTHWEST WIND GUSTS OF 25 TO 30
KNOTS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-311515-
/O.EXT.KBOX.SC.Y.0096.000000T0000Z-101101T1000Z/
BOSTON HARBOR-NARRAGANSETT BAY-
307 AM EDT SUN OCT 31 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. 

SOUTHWEST WIND GUSTS HAVE TEMPORARILY SLACKENED BELOW SMALL CRAFT
ADVISORY THRESHOLDS EARLY THIS MORNING. HOWEVER...WINDS WILL SHIFT
TO THE NORTHWEST LATER THIS MORNING AND GUSTS WILL ONCE AGAIN
INCREASE TO BETWEEN 25 AND 30 KNOTS AT TIMES THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Oct 29, 9:06 PM EDT, 5 hours 56 minutes earlier.

Area forecast discussion, Oct 29, 9:06 PM EDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
906 PM EDT FRI OCT 29 2010

.SYNOPSIS...
MAINLY DRY WEATHER AND NEAR TO BELOW NORMAL TEMPERATURES ARE
EXPECTED THROUGH THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK.  A STORM
MAY AFFECT THE REGION TOWARD THE END OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
PREVIOUS FORECAST PRETTY MUCH ON TRACK.  SCATTERED STRATO-CUMULUS
CLOUDS THIS EVENING SHOULD GRADUALLY DIMINISH OVERNIGHT.  THIS
SHOULD ALLOW SKIES TO BECOME MOSTLY CLEAR ACROSS MUCH OF THE
REGION...ALTHOUGH SOME MID/HIGH LEVEL CLOUDINESS MAY BEGIN TO SPREAD
INTO OUR WESTERN ZONES TOWARD DAYBREAK.

WINDS WILL DIMINISH IN THE OUTLYING AREAS...BUT IT WILL REMAIN GUSTY
IN AREAS THAT OFTEN DO NOT DECOUPLE.  LOWS SHOULD RANGE FROM THE
UPPER 20S TO LOWER 30S ACROSS SOUTHWEST NH/NORTHWEST MA.  THE REST
OF THE REGION SHOULD SEE LOWS WELL DOWN INTO THE 30S...EXCEPT AROUND
40 IN DOWNTOWN BOSTON AS WELL AS PORTIONS OF THE
OUTER-CAPE/NANTUCKET.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
SATURDAY...EXPECT A PERIOD OF MID/HIGH CLOUDS MOVING ACROSS SNE IN
DEVELOPING WAA PATTERN.  HOWEVER...IT SHOULD REMAIN DRY AS DEEPEST
MOISTURE WILL BE CONFINED ALONG LOW LEVEL BOUNDARY NEAR THE CANADIAN
BORDER AS LOW PRES TRACKS EWD FROM GT LAKES.  IN SNE...MOST CLOUDS
AND LOWER CIGS WILL BE OVER N ZONES WITH MOST SUNSHINE NEAR THE S
COAST.

MAV/MET BLEND USED FOR SAT TEMPS...GENERALLY IN THE 50S.  IT WILL
ALSO BECOME BREEZY AGAIN IN THE AFTERNOON GUSTY W/SW WINDS

SATURDAY NIGHT...LOW PRES TRACKS EWD ACROSS NORTHERN NEW ENG WITH
COLD FRONT APPROACHING THE REGION FROM THE NORTH LATE.  MOST OF THE
PRECIP WILL BE CONFINED ALONG AND NORTH OF THE LOW TRACK SO IT
SHOULD REMAIN DRY.  WE HAVE JUST A LOW CHC POP IN THE FAR N AS THE
FRONT APPROACHES.  MILDER NIGHT WITH W/SW FLOW IN PLACE.  MAV/MET
BLEND USED FOR TEMPS...GENERALLY MID 30S TO MID 40S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
MEDIUM RANGE MODEL SOLUTIONS SHOWING A STRONG SIGNAL OF LONG WAVE
AMPLIFICATION DURING THE MIDDLE AND END OF NEXT WEEK ACROSS NORTH
AMERICA. HOWEVER...THEY ALSO CONTINUE TO SHOW WIDE VARIANCE IN THE
POSITION AND STRENGTH OF THE EASTERN U.S. TROUGHING...WHILE POSSIBLY
DEVELOPING LOW PRES OFF THE MID ATLC COAST LATE NEXT WEEK.
INDIVIDUAL OP MODEL RUNS ARE SHOWING SOME RUN TO RUN CONSISTENCY...
BUT WHEN LOOKED AT TOGETHER...STILL HAVING A REALLY TOUGH TIME
RESOLVING SHORT WAVE ENERGY DIGGING INTO THE DIGGING TROUGH AND ITS
POSSIBLE SURFACE SYSTEM. WHILE THE EARLY PORTION OF THIS PERIOD
APPEARS BETTER RESOLVED...KEEPING RATHER DRY BUT COOL CONDITIONS
ACROSS THE REGION...CONTINUE TO HAVE LOW CONFIDENCE IN THE FORECAST
BEYOND TUESDAY NIGHT.

SUNDAY...WEAK LOW PRES ZIPS ACROSS NORTHERN NEW ENGLAND IN THE
NEARLY ZONAL UPPER FLOW. THIS KEEPS THE ENERGY AND PRECIP WELL N OF
THE REGION. SO...CARRIED ONLY SLIGHT CHANCE POPS FOR S NH INTO N MA
AND ACROSS THE E SLOPES OF THE BERKSHIRES SUNDAY MORNING...THEN
SHOULD QUICKLY DISSIPATE AS THE SYSTEM MOVES E. WILL ALSO SEE SOME
CLOUDS ACROSS THOSE AREAS. OTHERWISE...EXPECT CLEARING SKIES AND
INCREASING NW WIND BRINGING COOLER AIR OUT OF QUEBEC. HIGHS WILL
ONLY BE IN THE MID TO UPPER 40S ACROSS THE HIGHER TERRAIN...RANGING
TO THE MID-UPPER 50S ON THE S COAST...CAPE COD AND THE ISLANDS.

MONDAY THROUGH TUESDAY...HIGH PRESSURE WILL GRADUALLY BUILD W OF THE
REGION...KEEPING COOL BUT DRY CONDITIONS IN PLACE DURING THIS
TIMEFRAME. EXPECT HIGHS IN THE MID 40S TO LOWER 50S.

WEDNESDAY...START TO SEE TRANSITIONING SURFACE AND UPPER LEVEL
PATTERNS AS DEPICTED BY SOME OF THE OP MODEL RUNS AS WELL AS THE
ENSEMBLE MEANS. THAT IS...IF THE LONG WAVE TROUGH DIGS ACROSS THE
EASTERN U.S. AS WELL AS THE POSSIBLE LOW PRES DEVELOPMENT STARTING
TO TAKE SHAPE OFF THE MID ATLC OR SE U.S. COAST.

FOR NOW...HAVE BROUGHT IN SLIGHT CHANCE POPS ACROSS SOUTHERN AREAS
DURING WEDNESDAY AFTERNOON...POSSIBLY INCREASING TO LOW CHANCE AFTER
MIDNIGHT WEDNESDAY NIGHT AS MOISTURE MAY WORK UP THE COAST. STILL
VERY LOW CONFIDENCE WITH THIS PORTION OF THE FORECAST.

THURSDAY THROUGH FRIDAY...LOTS OF QUESTIONS AS TO THE DEVELOPMENT
AND TRACK OF STRENGTHENING LOW PRES THAT MAY PUSH ACROSS THE REGION
DURING THE THURSDAY NIGHT OR FRIDAY MORNING TIMEFRAME. LEANED
HEAVILY TOWARD THE ENSEMBLE MEANS ALONG WITH SOME CONTRIBUTION OF
THE 00Z AND 12Z OP RUNS OF THE ECMWF...WHICH SEEM TO BE MOST
AGGRESSIVE IN DEVELOPING THIS LOW.

A FEW MEMBERS OF THE MODEL SUITE TRY TO PHASE UP NORTHERN STREAM
ENERGY WORKING OUT OF THE GREAT LAKES WITH THE LOW SPINNING UP OFF
THE CAROLINAS. IF THIS HAPPENS...COULD SEE A RATHER SIGNIFICANT
SYSTEM WORK ACROSS SOUTHERN NEW ENGLAND LATE THURSDAY NIGHT OR
FRIDAY MORNING. TIMING AND STRENGTH ARE STILL IN QUESTION THOUGH.
HOWEVER...IF THIS DOES OCCUR...THERE MAY BE A PERIOD OF MIXED
RAIN/SNOW OR SNOW ACROSS S NH/N MA AS SOME LEFTOVER COLD AIR MAY GET
TRAPPED WITH HIGH PRES RETREATING ACROSS NORTHERN NEW ENGLAND. MAY
ALSO SEE A PERIOD OF STRONG WINDS ESPECIALLY ALONG THE COAST AS THE
LOW DEEPENS.

HAVE KEPT MENTION OF CHANCE POPS GOING THROUGH THIS PERIOD...AS
THERE COULD STILL BE A FRONTAL PASSAGE IF THE UPPER LEVEL ENERGY
DOES NOT PHASE UP OR IF THE UPPER TROUGH DOES NOT DIG AS MUCH AS
SUGGESTED. VERY UNCERTAIN SITUATION TO SAY THE LEAST.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...

TONIGHT...HIGH CONFIDENCE IN VFR CONDITIONS.  SCATTERED
STRATO-CUMULUS SHOULD GRADUALLY DISSIPATE OVERNIGHT WITH JUST SOME
MID/HIGH LEVEL CLOUDS WORKING INTO OUR WESTERN ZONES TOWARD DAYBREAK.

SATURDAY...HIGH CONFIDENCE VFR.  MAINLY MID/HIGH CLOUDS MOVING
THROUGH WITH SOME LOWER CIGS POSSIBLE FAR N.  LOW PROB OF A PERIOD
OF MVFR NW.  W/SW WIND GUSTS TO 25 KT DEVELOPING IN THE AFTERNOON.

SATURDAY NIGHT...HIGH CONFIDENCE VFR.  MAINLY MID/HIGH CLOUDS WITH
LOWERING CIGS LATE FAR N.  DIMINISHING WIND GUSTS BUT REMAINING
GUSTY ACK/BOS.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF AND VFR CONDITIONS.  NW WIND
GUSTS 20-25 KT TONIGHT.  W/SW WIND GUSTS TO 25 KT SAT AFTERNOON.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY...HIGH CONFIDENCE FOR VFR CONDITIONS. CIGS AROUND 5000 FT
MAINLY NEAR AND N OF THE MASS PIKE IN THE MORNING...THEN IMPROVING.
NW WIND GUSTS UP TO 30 KT BY MIDDAY AFTER A COLD FRONT PASSES.
EXPECT WINDS TO DIMINISH AFTER 03Z MONDAY.

MONDAY AND TUESDAY...MODERATE TO HIGH CONFIDENCE FOR VFR CONDITIONS.

WEDNESDAY...MODERATE CONFIDENCE FOR VFR CONDITIONS. CLOUDS MAY
INCREASE FROM SW-NE DURING THE DAY.

&&

.MARINE...
TONIGHT...INCREASING CAA WILL RESULT IN NW WIND GUSTS TO 30 KT
ACROSS THE WATERS OVERNIGHT. SCA ALL WATERS.

SATURDAY...WINDS SHIFT TO W/SW AND GUSTS MAY TEMPORARILY DIMINISH IN
THE MORNING BEFORE INCREASING TO 25 KT AGAIN IN THE AFTERNOON.

SATURDAY NIGHT...WIDESPREAD W/SW GUSTS TO 30 KT AND MAY SEE MARGINAL
GALES OVER SOUTH COASTAL WATERS AS LOW PRES TRACKS EWD ACROSS
NORTHERN NEW ENG.  LLJ INCREASES TO 35-40 KT AND THERE APPEARS TO BE
DECENT LOW LEVEL LAPSE RATES OVER THE WATER.  SEAS BUILDING TO 8-10
FT OVER SOUTHERN OUTER WATERS.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY...EXPECT WINDS TO SHIFT TO NW AS LOW PRES OUT OF NORTHERN NEW
ENGLAND. WILL STILL SEE GUSTS UP TO 30 KNOTS. SEAS UP TO 10 FEET S
AND E OF NANTUCKET...SO EXPECT SMALL CRAFT CONDITIONS TO CONTINUE.

MONDAY...MAY STILL SEE N WIND GUSTS UP TO 25 KNOTS AND SEAS AOA 5
FEET MAINLY ON THE OUTER WATERS...BUT SHOULD START TO SUBSIDE MONDAY
NIGHT.

TUESDAY...EXPECT WINDS BELOW SMALL CRAFT CRITERIA...BUT MAY STILL
GUST UP TO 20 KNOTS. SEAS MAY BRIEFLY INCREASE TO 5 FT ON THE
SOUTHERN OUTER WATERS.

WEDNESDAY...WINDS AND SEAS BELOW SMALL CRAFT CRITERIA.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR
ANZ231>235-237-     250-251-254>256.
     SMALL CRAFT ADVISORY UNTIL 5 AM EDT SATURDAY FOR ANZ230-236.

&&

SYNOPSIS...KJC/EVT
NEAR TERM...FRANK
SHORT TERM...KJC
LONG TERM...EVT
AVIATION...KJC/FRANK/EVT
MARINE...KJC/EVT
Hazardous weather outlook, Oct 29, 4:15 PM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
415 PM EDT FRI OCT 29 2010

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-302015-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
415 PM EDT FRI OCT 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-302015-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
415 PM EDT FRI OCT 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

LOW PROBABILITY OF GALE TO MARGINAL STORM FORCE WIND GUSTS
THURSDAY NIGHT INTO FRIDAY OF NEXT WEEK FROM A POTENTIAL COASTAL
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:02 AM EDTSmall Craft AdvisoryBOX43 hr

Nearby

Gale Warnings in Massachusetts, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.